MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC 6 SHOOTER SAEED MULTI-BAND LIGATOR; MND, LIGATOR, ESOPHAGEAL

WILSON-COOK MEDICAL INC 6 SHOOTER SAEED MULTI-BAND LIGATOR; MND, LIGATOR, ESOPHAGEAL
Model Number G24654
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code Gastrointestinal Hemorrhage (4476)
Date of Event 05/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A corrective action has been initiated to reduce occurrences of the mbl bands not tight enough to function appropriately.The product said to be involved is included in the scope of the corrective actions.Prior to distribution, all 6 shooter saeed multi-band ligators are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a corrective action has been initiated in an effort to reduce occurrences of this nature.This product was manufactured prior to implementation of this corrective action.Quality assurance will continue to monitor for complaint trends and reassess the risk assessment results as post market feedback continues to become available.
 
Event or Problem Description
During an endoscopic variceal ligation (evl), the physician used a cook 6 shooter saeed multi-band ligator.It was reported that the physician tried to deploy the band on the bleeding varices but the band slipped off [varices], so the physician opted to use a cook duette kit instead and successfully completed the procedure.An unintended section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
6 SHOOTER SAEED MULTI-BAND LIGATOR
Common Device Name
MND, LIGATOR, ESOPHAGEAL
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
COOK ENDOSCOPY
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key14565940
Report Number1037905-2022-00264
Device Sequence Number20107698
Product Code MND
UDI-Device Identifier00827002246546
UDI-Public(01)00827002246546(17)220709(10)W4490021
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2022
Device Model NumberG24654
Device Catalogue NumberMBL-6-OV
Device Lot NumberW4490021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2022
Initial Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDOSCOPE-PENTAX, UNKNOWN MODEL
Patient SexUnknown